All products imported from Australia to Hong Kong in weekly batches

Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack front image on Livehealthy HK imported from Australia
Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack back image on Livehealthy HK
Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack from Nuromol on Livehealthy HK
Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack and Medicines on Livehealthy HK
Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack and Pain Relief on Livehealthy HK
Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack and Pain Relief on Livehealthy HK

Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack

By Nuromol
HK$217.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

Information

Nuromol contains two active ingredients that together provide dual action pain relief in just 1 tablet.

Key features

Nuromol contains 2 active ingredients (Ibuprofen and Paracetamol) for dual action pain relief in a single tablet.

Starts to be absorbed from 5 mins^ with pain relief starting from 15 minutes**

^Unpublished study Dewland PM et al 2008 (Sponsored by RB) **Mehlisch DR et a 2010 (sponsored by RB)

With the powerful combination of 2 ingredients, Nuromol provides up to 8 hours pain relief.

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms.

Dual action formula for strong pain relief in just one tablet.

From the same makers as Nuromol #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

General Information

Dual action formula for effective strong pain relief in just one liquid capsule.

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with: Back pain, period pain,  cold and flu symptoms,  muscular pain, sore throat, rheumatic pain and non-serious arthritic pain, dental pain, migraine headache and tension headache.

Suitable For: Adults under 65 years and children under 12

Product Claims: Dual action pain relief

Boxed Contents: 10 Capsules

Size: 10 Capsules

Shelf Life in Days: 1095

KEY FEATURES

• Dual action formula for strong pain relief
• Liquid capsule format
• Effective, strong, pain relief
• Combined formula: Ibuprofen and Paracetamol

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. May contain residue of sulfites. Do not give Nuromol capsules to children under 12 years.
Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.

CAUTION

Unless a doctor has told you to, do not use if you are taking other medicines, if you suffer diabetes
Stop use and see your doctor immediately if you have an allergic reaction

Ingredients

fumaric acid, Gelatin, macrogol 400, macrogol 4000, partially dehydrated liquid sorbitol, povidone, propylene glycol, purified water, titanium dioxide

Active Ingredients: ibuprofen 200 mg, paracetamol 500 mg

Contains: Not Applicable

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 capsule 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Do not give Nuromol capsules to children under 12 years.

USAGE ADVICE

Take with water. Adults under 65 and children from 12 years: Take 1 capsule 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Do not give Nuromol capsules to children under 12 years.

SAFETY DIRECTIONS

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. May contain residue of sulfites. Do not give Nuromol capsules to children under 12 years.
Do not use if:
- you are aged 65 years or over
- you suffer asthma
- you are pregnant or trying to become pregnant
- you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.

STORAGE INSTRUCTIONS

Store below 30 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 30 degrees Celsius

Questions about Medicines products & Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack

  • Q. Where can I buy Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack? A. Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack is imported out of Australia and manufactured by Nuromol.

  • Q. What's the expiry date for Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack front image on Livehealthy HK imported from Australia

Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 10 pack

HK$217.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info